# SDR AALA202407251579

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737823
- Aircraft serial: 44461
- Aircraft time: 11,677 hours, 4,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER LOBE RAIL ASSEMBLY AT STA 500I, FROM S25L TO S25R. REPLACED RAIL ASSEMBLY PER SRM 51-40-02-0G.
